MathSciNet Relay Station
MathSciNet bibliographic data
MR3006403 35Q51 (35C08)
Li, Xiaofeng; Han, Jiahua; Wang, Fei The extended Riccati equation method for travelling wave solutions of ZK equation. J. Appl. Anal. Comput. 2 (2012), no. 4, 423–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement